A New Generating Function of ( $q\text{-}$ ) Bernstein-Type Polynomials and Their Interpolation Function

Acikgoz, Mehmet, Simsek, Yilmaz . Abstract and Applied Analysis 2010. 2010 (769095) :-

Locate this article in:

Bibtex

@article{CIS-317311,
  Author = {Acikgoz, Mehmet and Simsek, Yilmaz},
  Title = {A New Generating Function of ( $q\text{-}$ ) Bernstein-Type Polynomials and Their Interpolation Function},
  Journal = {Abstract and Applied Analysis},
  Volume = {2010},
  Number = {769095},
  Year = {2010},
  Pages = {--},
  Keywords = {}
}

Similar articles